×

zbMATH — the first resource for mathematics

Fuzzy topological groups. (English) Zbl 0409.22001

MSC:
22A05 Structure of general topological groups
54A40 Fuzzy topology
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zadeh, L.A, Fuzzy sets, Inform. contr., 8, 338-353, (1965) · Zbl 0139.24606
[2] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[3] Wong, C.K, Fuzzy topology: product and quotient theorems, J. math. anal. appl., 45, 512-521, (1974) · Zbl 0273.54002
[4] Lowen, R, Fuzzy topological spaces and fuzzy compactness, J. math. anal. appl., 56, 621-633, (1976) · Zbl 0342.54003
[5] Rosenfeld, A, Fuzzy groups, J. math. anal. appl., 35, 512-517, (1971) · Zbl 0194.05501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.